Some theorems concerning the characterization of gamma-distribution and near to it ones
Articles
F. Kagan
V. I. Romanovskiy Institute of Mathematics of the Academy of Sciences of Uzbekistan
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20214
PDF

How to Cite

Kagan F. (1968) “Some theorems concerning the characterization of gamma-distribution and near to it ones”, Lithuanian Mathematical Journal, 8(2), pp. 265-278. doi: 10.15388/LMJ.1968.20214.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Ф. М. Каган. Некоторые теоремы о характеризации гамма-распределения и близких к нему

F. Kaganas. Keletas teoremų apie gama ir jam artimų pasiskirstymo dėsnių charakterizavimą

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.